Share This Article:

Oscillations of a Punctual Charge in the Electric Field of a Charged Ring: A Comparative Study

Abstract Full-Text HTML Download Download as PDF (Size:853KB) PP. 229-235
DOI: 10.4236/jemaa.2013.55037    3,626 Downloads   5,126 Views   Citations

ABSTRACT

We applied multiple parameters method (MPM) to obtain natural frequency of the nonlinear oscillator with rational restoring force. A frequency analysis is carried out and the relationship between the angular frequency and the initial amplitude is obtained in analytical/numerical form. This equation is analyzed in three cases: the relativistic harmonic oscillator, a mass attached of a stretched elastic wire and oscillations of a punctual charge in the electric field of charged ring. The three and four parameters solutions are obtained. The results obtained are compared with the numerical solution, showing good agreement.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

N. Khan, A. Ara, N. Khan and N. Khan, "Oscillations of a Punctual Charge in the Electric Field of a Charged Ring: A Comparative Study," Journal of Electromagnetic Analysis and Applications, Vol. 5 No. 5, 2013, pp. 229-235. doi: 10.4236/jemaa.2013.55037.

References

[1] J. H. He, “Max-Min Approach to Nonlinear Oscillators,” International Journal Nonlinear Sciences Numerical Simulation, Vol. 9, No. 2, 2008, pp. 207-210.
[2] S. A. Demirbag and M. O. Kaya, “Application of He’s Max-Min Approach to a Generalized Nonlinear Discontinuity Equation,” International Journal Nonlinear Sciences Numerical Simulation, Vol. 11, No. 4, 2010, pp. 269-272.
[3] D. Q. Zeng and Y. Y. Lee, “Analysis of Strongly Nonlinear Oscillator Using the Max-Min Approach,” International Journal Nonlinear Sciences Numerical Simulation, Vol. 10, No. 10, 2009, pp. 1361-1368.
[4] J. H. He, “Some Asymptotic Methods for Strongly Nonlinear Equations,” International Journal of Modern Physics B, Vol. 20, No. 10, 2006, pp. 1141-1199. doi:10.1142/S0217979206033796
[5] J. H. He, “The Homotopy Perturbation Method Nonlinear Oscillators with Discontinuities,” Applied Mathematics and Computation, Vol. 151, No. 1, 2004, pp. 287-292. doi:10.1016/S0096-3003(03)00341-2
[6] N. A. Khan, M. Jamil, S. A. Ali and N. A. Khan, “Solutions of the Force-Free Duffing-Van Der Pol Oscillator Equation,” International Journal of Differential Equations, Vol. 2011, 2011, Article ID: 852919. doi:10.1155/2011/303472
[7] N. A. Khan, M. Jamil, A. Ara and N.-U. Khan, “On Efficient Method for System of Fractional Differential Equations,” Advances in Difference Equations, Vol. 2011, 2011, Article ID: 303472. doi:10.1155/2011/303472
[8] R. E. Mickens, “Harmonic Balance and Iteration Calculations of Periodic Solutions to ,” Journal of Sound and Vibration, Vol. 306, No. 3-5, 2007, pp. 968-972.
[9] D. H. Shou and J. H. He, “Application of Parameter-Expanding Method to Strongly Nonlinear Oscillators,” In ternational Journal Nonlinear Sciences Numerical Simulation, Vol. 8, No. 1, 2007, pp. 121-124.
[10] J. H. He, “Variational Approach for Nonlinear Oscillators,” Chaos Solitons Fractals, Vol. 34, No. 5, 2007, pp. 1430-1439.
[11] D. H. Shou, “Variational Approach to the Nonlinear Oscillator of a Mass Attached to a Stretched Wire,” Physica Scripta, Vol. 77, No. 4, 2008, Article ID: 045006. doi:10.1088/0031-8949/77/04/045006
[12] J. H. He, “Hamiltonian Approach to Nonlinear Oscillators,” Physics Letters A, Vol. 374, No. 23, 2010, pp. 2312-2314. doi:10.1016/j.physleta.2010.03.064
[13] N. A. Khan, M. Jamil and A. Ara, “Multiple-Parameter Hamiltonian Approach for Higher Accurate Approximations of a Nonlinear Oscillator with Discontinuity,” International Journal of Differential Equations, Vol. 2011, 2011, Article ID: 649748.
[14] A. Yildirim, Z. Saddatania, H. Askri, Y. Khan and M. K. Yazdi, “Higher Order Approximate Periodic Solution for Nonlinear Oscillators with Hamiltonian Approach,” Applied Mathematics Letters Vol. 24, No. 12, pp. 2042- 2051.
[15] H. M. Liu, “Approximate Period of Nonlinear Oscillators with Discontinuities by Modified Lindstedt-Poincare Method,” Chaos Solitons and Fractals, Vol. 23, No. 2, 2005, pp. 577-579.
[16] J. H. He, “Modified Lindstedt-Poincare Methods for Some Strongly Non-Linear Oscillations. Part II: A New Transformation,” International Journal of Nonlinear Mechanics, Vol. 37, No. 2, 2002, pp. 315-320. doi:10.1016/S0020-7462(00)00117-7
[17] Y. Y. Shen and L. F. Mo, “The Max-Min Approach to a Relativistic Equation,” Computers and Mathematics with Applications, Vol. 58, No. 11-12, 2009, pp. 2131-2133.
[18] L. Zhao, “He’s Frequency-Amplitude Formulation for Nonlinear Oscillators with an Irrational Force,” Computers and Mathematics with Applications, Vol. 58, No. 11-12, 2009, pp. 2477-2479.
[19] A. Beléndez, C. Pascual, A. Márquez and D. I. Méndez, “Application of He’s Homotopy Perturbation Method to the Relativistic (an) Harmonic Oscillator. I: Comparison between Approximate and Exact Frequencies,” International Journal of Nonlinear of Science and Numerical Simulation, Vol. 8, No. 4, 2007, pp. 483-491.
[20] Y. Z. Chen, “Multiple-Parameters Technique for Higher Accurate Numerical Solution of the Duffing-Harmonic Oscillator,” Acta Mechanica, Vol. 218, No. 3-4, pp. 217-224.
[21] A. Beléndez, E. Fernándezb, J. J. Rodesa, R. Fuentesb and I. Pascual, “Harmonic Balancing Approach to Nonlinear Oscillations of a Punctual Charge in the Electric Field of Charged Ring,” Physics Letters A, Vol. 373, 2009, pp. 735-740.
[22] J. D. Jackson, “Classical Electrodynamics,” Wiley, New York, 1975.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.